MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS SHLDR GLNSP +6 41MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVRS SHLDR GLNSP +6 41MM; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device product code: phx.(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Product was returned with packaging damage and sterility barrier was compromised.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d4; g4; g7; h1; h2; h3; h4; h6.Visual inspection of the returned product found the outer carton and sterile packaging have been damaged.Sterility has been compromised.Visual inspection of the returned product found the outer carton and sterile packaging have been damaged.Sterility has been compromised.Device history record (dhr) was reviewed and no discrepancies related to the reported event were found.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVRS SHLDR GLNSP +6 41MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10233008
Report Number0001825034-2020-02636
Device Sequence Number3194765
Product Code KWS
UDI-Device Identifier00880304475816
UDI-Public(01)00880304475816
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberN/A
Device Catalogue Number115326
Device Lot Number103710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1